Schizophrenia.com

Let's try this again


#1

I’m off my meds for the second time. Yesterday was kinda rough, stomach was upset and I had no appetite. Today I feel better, but I slept like crap. These meds really make you fat. I’ve lost 9 pounds in 2 days. I went from 226 to 217 pounds. I’d like to get back in shape, and that means getting down to about 165 pounds. I’d like to start running again, but my broken foot prohibits me from doing so. So far so good…no symptoms.


#2

i thought u were going to taper them off over a period of weeks? stopping them suddenly is not a good idea i don’t think. apart from the dopamine spike, u run the risk of seizures and christ knows what else. please don’t do anything to hurt urself hunni! take care xxx


#3

I was wondering how you were doing. I’m glad you’re feeling better. Congratulations on the loosing weight. :thumbsup: That is a lot lost in two days. Are you staying hydrated?

The foot will heal and you’ll be able to run. I’ve seen injured runners gets an aqua jogger belt and run the deep end of the pool for knee and foot rehab. Still get resistance, still a work out, no pressure on the injured leg or foot.

Just a thought.

Good luck with everything and keep us posted.


#4

I was going to taper, but I decided to go cold turkey and tough out the withdrawal. I was off meds from age 18-26, and I want to get back there again.


#5

ok…well if u can handle the withdrawal then it’s up to u. good luck!


#6

Hey alien - glad you are feeling a bit better and lost some weight, keep us posted please


#7

Glad you are feeling better, and congratulations on the weight loss! Hang in there.


#8

Ate a huge meal for lunch. Appetite is back, just gotta get the sleeping back on track. My wife says I am much more alert and lucid.


#9

Just wanted to add a word about my experience stopping meds. I didn’t have any withdrawal but the SZ symptoms all returned worse than ever about 4-6months after being off meds. I lost 50lbs in the meantime, so that was the only positive about my experience. Be safe.